# SDR CA020806012

- Difficulty date: August 2, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- Aircraft time: 51,349 hours
- Engine: Pwa JT8D17
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 56019P003
- Condition: Binding
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH STAB TRIM REPORTED TO HAVE JAMMED.THE FLT LANDED W/O EVENT.RECTIFICATION UPON LANDING ENGINEER CONTACTED.THE STAB TRIM SYS BRAKE FOUND APPLIED.STAB TRIM SYS THEN FUNCTIONED IN BOTH DIRECTIONS W/O FAULT. TRIM SYS THEN INSPECTED PER AMM WITH NO FAULTS FOUND.  A/C  FLOWN TO YEA WITHOUT FURTHER FAULT. UPON INSPECTING AUTOPILOT TRIM MOTOR, IT APPEARED TO RUN ROUGH.  AUTOPILOT TRIM ACTUATOR  REPLACED. MAIN DRIVE MOTOR ALSO REPLACED FOR TROUBLESHOOTING.
